Mathematical Research Letters

Volume 15 (2008)

Number 3

Elimination Theory for Tropical Varieties

Pages: 543 – 562

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n3.a14

Authors

Bernd Sturmfels (University of California at Berkeley)

Jenia Tevelev (University of Massachusetts)

Abstract

Tropical algebraic geometry offers new tools for elimination theory and implicitization. We determine the tropicalization of the image of a subvariety of an algebraic torus under any homomorphism from that torus to another torus.

Full Text (PDF format)